# SDR SWAA2022110760001

- Difficulty date: October 14, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 26,727 hours, 12,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RH FLOOR TRANSITION ANGLE HAS CORROSION AROUND FASTENER HOLES STA. 500D-500E REFERENCE [TTG8Q00FFPBL] / [01] THIS SECTION OF TRANSITION ANGLE TO BE REPLACED ON CARD NUMBER TTG8Q00FGJJX DUE TO OUT OF LIMITS DAMAGE AT OTHER LOCATIONS ON ANGLE.;[02] THIS SECTION OF TRANSITION ANGLE TO BE REPLACED ON CARD NUMBER TTG8Q00FGJJX DUE TO OUT LIMITS DAMAGE AT OTHER LOCATIONS ON ANGLE.
